# SDR ASOA201306180049

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 27,112 hours, 15,496 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287500505
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR WHILE TAXIING TO RUNWAY.  MX INSPECTED AND REPLACED THE CABIN LIGHT ASSY AT SEATS 3B/C AND 4B/C.  ALL OPS CHECKS WERE GOOD.
